# SDR SWIA201333181

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 25,219 hours, 21,233 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED IN SEVERAL PLACES.  (FLT 6486)  REPLACED CAPTAIN'S WINDSHIELD  P/N ON NP-139321-5  S/N ON 12146H8715 S/N OFF 03135H4082
